# SDR PNSA970605

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 2460 · DC Power Distribution System
- Part: Pdu
- Condition: Failed
- Location: Left
- Component: A2042C
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN BUSS LIGHT ON WHEN NR 1 GENERATOR BROUGHT ON LINE.  REPLACED LT POWER DISTRIBUTION UNIT.
